# SDR 97ZZZX12

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8235S
- Make and model: Piper PA-28-181
- Aircraft serial: 288090359
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Condition: Excess Wear
- Location: Nr 3 Cyl Exh
- Part time: 837 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 3 CYLINDER HAD POOR COMPRESSION. IN THE PROCESS OF REMOVING CYLINDER IT WAS NOTED THE ROCKER ARMS WERE INCORRECTLY INSTALLED.  THE INTAKES WERE ON THE EXHAUST AND THE EXHAUST WAS ON THE INTAKE.  IN CHECKING THE OTHER CYLINDERS, ALL THE REMAINING ROCKER ARMS WERE INCORRECTLY INSTALLED.  ENGINE WAS OVERHAULED BY FIREWALL FORWARD INC.
